# SDR SIMA200802805

- Difficulty date: January 24, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 13,481 hours, 10,969 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14621495403
- Condition: Damaged
- Location: Nlg Prox Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3006, CREW REPORTED AIR/GND FAIL MESSAGE WHEN RETRACTING THE LANDING GEAR.  GEAR REMAINED DOWN WITH 3 GREEN LIGHTS.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NOSE LANDING GEAR HARNESS IAW EMB140 AMM 32-61-02.  PERFORMED OPERATIONAL CHECK ON LANDING G EXTENSION AND RETRACTION IAW EMB 140 AMM 32-30-00.  OPERATION CHECK GOOD.  FOUND PIN BROKEN ON NOSE NLG PROX SWITCH AND REMOVED AND REPLACED NOSE LANDING GEAR PROX SWITCH IAW EMB 140 AMM 32-68-02.  AIRCRAFT RETURNED TO SERVICE.
